can anyone tell me more about herx reaction?

Discussion in 'Lyme Disease Archives' started by nyssagirl, Oct 26, 2006.

  1. nyssagirl

    nyssagirl New Member

    I assume that is what I am having. I started on Zithromax about 10 days ago. 200mg. Once a day and then today I start on another antibiotic. I haven't hurt like this in forever. I also have a headache everyday and feel like my head is all stuffy. All the information I have about Herx is on the sheet the dr. gave me that says it is worsening of symptoms. I hope it doesn't last for too long. Can anyone give me any input? Thanks so much This is my first treatment for Lyme.
    Nyssagirl
  2. jarjar

    jarjar New Member

    If you start feeling too bad you might want to talk with your doctor about lowering doseage or taking them every other day. My llmd was big on pulsing every other day when things got bad.

    J
  3. victoria

    victoria New Member

    that is what my son has had to do quite often - change the pulsing/timing of abx.

    When he started the abx protocol, he did 5 days/week for 3 weeks, with every 4th week off. Now he is doing 2 weeks of M-W-F taking abx, then 2 weeks none.

    Sometimes/often it is necessary to give your body and immune system a chance to 'rest'...

    all the best,
    Victoria
  4. nyssagirl

    nyssagirl New Member

    Thank you for writing and helping me. I really value this site, everyone is so helpful!!!!!
    regards,
    Nyssagirl